zbMATH — the first resource for mathematics

In memoriam of Professor Josef Novák. (English) Zbl 1037.01504
On August 12, 1999, the nestor of Czech mathematicians Professor Josef Novák died at the age of 94.
Internationally, he was recognized through his mathematical achievements and his chairmanship of the first five Prague Topological Symposia (1961–1981). Professor Novák remained mathematically active all his life. He submitted his last paper in 1995, devoted to the product of Fréchet spaces.
01A70 Biographies, obituaries, personalia, bibliographies
Biographic References:
Novák, Josef
Full Text: DOI EuDML
[1] J. Novák: Double convergence and products of Frèchet spaces. Czechoslovak Math. J. 48(123) (1998), 207-227. · Zbl 0954.46002
[2] O. Fischer, J. Hájek, V. Koutník, M. Novotný and M. Sekanina: 60 years of Academician Josef Novák. Časopis Pěst. Mat. 90 (1965), 236-246.
[3] Z. Frolík and F. Zítek: The seventieth anniversary of Professor Josef Novák. Czechoslovak Math. J. 25(100) (1975), 330-335. · Zbl 0314.01027
[4] Z. Frolík and V. Koutník: The eightieth birthday of Professor Josef Novák. Czechoslovak Math. J. 35(110) (1985), 338-344. · Zbl 0571.01025
[5] R. Frič: History of sequential convergence spaces. Handbook of the History of General Topology, Volume 1, C. E. Aull and R. Lowen (eds.), Kluwer Academic Publishers, Amsterdam, 1997, pp. 343-355. · Zbl 0902.54003
[6] R. Frič: Sequential structures and probability: categorical reflections. Categorical Methods in Algebra and Topology, Hans-E. Porst (ed.), Universität Bremen, Mathematik-Arbeitspapiere Nr. 48, Bremen, 1997, pp. 157-169.
[7] D. C. Kent and G. D. Richardson: Two generalizations of Novák’s sequential envelope. Math. Nachr. 91 (1971), 77-85. · Zbl 0432.54002
[8] R. Frič and D. C. Kent: The finite product theorem for certain epireflections. Math. Nachr. 150 (1991), 7-14. · Zbl 0722.54008
[9] R. Beattie, H.-P. Butzmann and H. Herrlich: Filter convergence via sequential convergence. Comment. Math. Univ. Carolinae 27 (1986), 69-81. · Zbl 0591.54003
[10] M. Schroder: Arrows in the “finite product theorem for certain epireflectors” of R. Frič and D. C. Kent. Math. Slovaca 45 (1995), 171-191. · Zbl 0847.54003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.